# SDR SWAA2025090510629

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 62,892 hours, 37,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC PHOTOLUMINESCENT STRIP DISBONDED FROM FLOOR.   SECURED LOOSE PHOTOLUMINESCENCE STRIP PER AMM 33-51-15.
